# SDR 9716666303

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 55ABC TO ATTENDANT SEAT 4L AND FROM 35HJK TO 40HJK.  RECONNECTED PLUG AND REPLACED THE EMERGENCY LIGHT MODULE, OPERATIONAL CHECK GOOD.
